# SDR R7MA0000789

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 160SG137Q
- Condition: Malafunctioned
- Location: Starter/Gen
- Part time: 810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER INTERMITTENTLY WILL NOT TURN OVER.  WHEN ENGINE IS HOT, STARTER WILL NOT TURN.  WHEN AIRCRAFT COOLS FOR 30 MINUTES, ENGINE WILL START.  SUBMITTER SUSPECTED BEARINGS IN STARTER/GENERATOR TO BE THE PROBLEM.  (X)
